New Medication


#1
Hi everybody,
Just a quick update on my PD, dx a few months ago and after reading through the forum I'm beginning to realise my life isn't over so thanks for all the good advice and reassurance.
- i'm now up to 8mg prolonged release re-quip XL and its making me feel a bit nauseous at times and very tired around mid-day, still haven't noticed any improvement in my tremors ?????????? anyway, doctor said he'll be starting me on senimat (or something that sounds like that at the end of the month.
Wondering what that holds for me, otherwise things are fine, haven't done anything crazy (yet) but the day is young.
Keep you posted

Beemer528

#2
Hi, My husband was dx on Wednesday, had sinemet 3 a day for about 10 days from GP prior to been dx. The Neuro put him on sinemet plus on Wednesday 3 a day again but the sinemet plus is double the strength of what he was on, it's early days but I like what I see, sleeping better and sounding and looking much better. Like you he has a tremor which can be quite frantic at times and still is but I don't think he tremors as much as he used to, but when he does its more frantic, I am just grateful for small mercies, as he has been unwell for so long. I would like to know when you can give yourself the thumbs up for not having side effects with the Sinemet plus, after a week or a month does any one know? love hols x

#3
Hi ive been on requip xl sinemet for a few months now and feel fine on it I have started dancing and have joined a gym.im still at work as a carer and am managing quite well Chris 46

#4
hi beemer,

when i started on meds they gave me ropinerole but i found i could not tolerate it it made me feel like every time i took it that it was sticking in my throat and i would have a gagging feeling for 1-2 hours it was not pleasant so eventually i was taken off it, which form of sinimet are you going on i take sinimet cr i at night but a lot of pwp take sinimet through the day but it is not controlled release so can,t coment on that one the one i take seems to work for me good luck with the meds, sue.